MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number RONYX45022UX
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Myocardial Infarction (1969); Occlusion (1984)
Date of Event 08/24/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
During the index procedure, one resolute onyx rx was implanted in the rca.On the same day, plaque prolapse during stent procedure was reported in the target vessel.The patient was treated with medication.The investigator assessed the event as casually related to the device and not related to the antiplatelet medication.The patient recovered.
 
Additional Manufacturer Narrative
Cec adjudicated the stent thrombosis as no event.The patient has a medical history of hypertension and previous mi.It was noted that following stent deployment, subject had transient no reflow, and st elevations were present in monitor.After treatment with medication, restoration of normal flow in vessel was noted and resolution of st elevations.Non q wave mi(tv) was adjudicated as a non-event.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Correction: cec adjudication: non-q wave mi (tv) mdt extended historical peri-pci patient medical history includes abdominal aortic aneurysm, congestive heart failure if information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Additional information: investigator assessed the event as probable related to the index device.If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE ONYX RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key8105355
Report Number9612164-2018-03365
Device Sequence Number2118164
Product Code NIQ
UDI-Device Identifier00643169557260
UDI-Public00643169557260
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 03/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/07/2019
Device Catalogue NumberRONYX45022UX
Device Lot Number0008487240
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/01/2018
Supplement Date Received by Manufacturer11/30/2018
11/30/2018
02/26/2019
Initial Report FDA Received Date11/27/2018
Supplement Report FDA Received Date12/21/2018
03/14/2019
03/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Age69 YR
Patient Weight92